# SDR TSAA9757210

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND LEFT OTB WING LOWER SKIN AT RSS 455 CORROSION AT PREVIOUSLY BLENDED AREA.  REPAIRED PER ECO 1684R8 W/DEV F.  AIRCRAFT RETURNED TO SERVICE.  (M)
